# SDR TRBA20120425001

- Difficulty date: April 25, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- Aircraft time: 33,915 hours, 34,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND EMERGENCY LIGHT PUSH BUTTON GAURD MISSING FROM AFT F/A PANEL.  ACFT REMOVED FROM SERVICE.  INSTALLED MISSING EMERGENCY LIGHT PUSH BUTTON GAURD IAW AWM 20-45-11.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
